# SDR USAA2012112300005

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,925 hours, 40,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY ON AFT OUTBOARD EMERGENCY FLASHLIGHT, OPS CHECKS GOOD IAW B737-400 AMM 33-51-02-001.
